Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A note on normal division algebras of order sixteen

Author: A. A. Albert
Journal: Bull. Amer. Math. Soc. 38 (1932), 703-706
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 449--456
MathSciNet review: 1562492
Full-text PDF

Additional Information

PII: S 0002-9904(1932)05505-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia